# SDR SWIA200820212

- Difficulty date: October 17, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 12,428 hours, 7,986 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5884 - MAIN CABIN DOOR UNUSUALLY DIFFICULT TO CLOSE, HINGE WORN.  REPLACED DOOR HINGE.
